# SDR HALA2012011500034

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 37,845 hours, 7,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: A22907202
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RIGHT FWD WINDOW HEAT INOP.  FOUND F/O'S R1 WINDOW BAD. R & R IAW AMM 56-11-01/401 ALL TORQUES C/W.  OK FOR SERVICE.
